Kodai Mathematical Journal

Deterministic laws of time inhomogeneous diffusion processes

Sadao Sato

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 3, Number 1 (1980), 40-43.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036116

Digital Object Identifier
doi:10.2996/kmj/1138036116

Mathematical Reviews number (MathSciNet)
MR0569529

Zentralblatt MATH identifier
0434.60081

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]

Citation

Sato, Sadao. Deterministic laws of time inhomogeneous diffusion processes. Kodai Math. J. 3 (1980), no. 1, 40--43. doi:10.2996/kmj/1138036116. https://projecteuclid.org/euclid.kmj/1138036116


Export citation

References

  • [1] H. KUNITA, S. WATANABE, On square integrable martingales, Nagoya Math. J. 30 (1967), 209-245.
  • [2] S. WATANABE, On discontinuous additive functionals and Levy measures of a Markov process, Japanese J. Math. 36 (1964), 53-70.
  • [3] S. OREY, Diffusion on the line and additive functionals of Brownian motion, Proceedings of the conference on stochastic differential equations and applications, Acad. Press (1977), 211-230.
  • [4] V. A. VOLKONSKII, Construction of non-homogeneous Markov processes by means of a random substitution of time, Th. of Prob. and its Appl. 6 (1961), 42-51.